Advertisement

Ukrainian Mathematical Journal

, Volume 36, Issue 6, pp 552–555 | Cite as

Asymptotic behavior of the solution of the Dirichlet problem for a differential operator with a small parameter

  • V. V. Sarafyan
  • R. G. Safaryan
Article
  • 21 Downloads

Keywords

Asymptotic Behavior Differential Operator Small Parameter Dirichlet Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. Levinson, “The first boundary-value problem for ɛδU+A(x, y)Ux+B(x, y)Uy + C(x, y)U=D(x, y) for small ɛ,” Ann. Math., Ser. 2,51, 428–445 (1950).Google Scholar
  2. 2.
    R. Z. Khas'minskii, “On the averaging principle for parabolic and elliptic differential equations and Markov processes with small diffusion,” Teor. Veroyatn. Primen.,8, No. 1, 3–25 (1963).Google Scholar
  3. 3.
    I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes [in Russian], Nauka, Moscow (1965).Google Scholar
  4. 4.
    V. V. Sarafyan, “On the asymptotic behavior of the first eigenvalue of an elliptic operator with a small parameter,” Dokl. Akad. Nauk ArmSSR,25, No. 3, 79–83 (1982).Google Scholar
  5. 5.
    R. G. Safaryan, “Some boundary-value problems with a small parameter for degenerate diffusion processes and the corresponding differential equations,” Izv. Akad. Nauk ArmSSR, Mat.,15, No. 4, 258–267 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • V. V. Sarafyan
    • 1
  • R. G. Safaryan
    • 1
  1. 1.Armenian Pedagogical InstituteUSSR

Personalised recommendations